Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Dodge City, KS

June 3, 2015Edwards County, Hodgeman County, Pawnee County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 3, 2015, 7:28 PM CDT for Edwards County, Hodgeman County, Pawnee County, Kansas. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 7:28 PM CDT (00:28 UTC)
Expired
Jun 3, 2015, 8:30 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
50.0 mph

Counties Edwards County, KS, Hodgeman County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:30 PM CDTHAIL 1.253 Nne Gray, KS
Jun 3, 7:30 PM CDTHAIL 2Burdett, KS
Jun 3, 7:30 PM CDTHAIL 2.754 Nne Gray, KSMOST OF THE HAIL WAS ABOUT THE SIZE OF QUARTERS.
Jun 3, 7:35 PM CDTHAIL 2.51 S Burdett, KS
Jun 3, 7:45 PM CDTHAIL 1.753 N Hanston, KS
Jun 3, 8:05 PM CDTHAIL 2.75Hanston, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 6:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS53 KDDC 040028
SVRDDC
KSC047-083-145-040130-
/O.NEW.KDDC.SV.W.0129.150604T0028Z-150604T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
  OF GRAY...AND IS NEARLY STATIONARY.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  GRAY...BURDETT...HANSTON AND ROZEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3804 9930 3797 9967 3824 9976 3826 9961
      3826 9959 3827 9958 3829 9944
TIME...MOT...LOC 0028Z 342DEG 4KT 3820 9960 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH

$$

GERARD
2 follow-up statements
625 
WWUS53 KDDC 040041
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT WED JUN 3 2015

KSC047-083-145-040130-
/O.CON.KDDC.SV.W.0129.000000T0000Z-150604T0130Z/
PAWNEE KS-HODGEMAN KS-EDWARDS KS-
741 PM CDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN PAWNEE...NORTHEASTERN HODGEMAN AND NORTHWESTERN EDWARDS
COUNTIES...

AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF GRAY...AND IS NEARLY STATIONARY.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL. 

SOURCE...PUBLIC. AT 730 PM BASEBALL SIZE HAIL WAS REPORTED 4 MILES 
WEST OF BURDETT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO 
         ROOFS...SIDING AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
GRAY...BURDETT...HANSTON AND ROZEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3804 9930 3797 9967 3824 9976 3826 9961
      3826 9959 3827 9958 3829 9944
TIME...MOT...LOC 0040Z 342DEG 4KT 3819 9959 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...<50MPH

$$

GERARD
940 
WWUS53 KDDC 040118
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
818 PM CDT WED JUN 3 2015

KSC145-040127-
/O.CAN.KDDC.SV.W.0129.000000T0000Z-150604T0130Z/
PAWNEE KS-

818 PM CDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PAWNEE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3800 9966 3820 9973 3823 9957 3809 9957
      3809 9935 3803 9935
TIME...MOT...LOC 0117Z 000DEG 9KT 3812 9963 

$$

KSC047-083-040130-
/O.CON.KDDC.SV.W.0129.000000T0000Z-150604T0130Z/
HODGEMAN KS-EDWARDS KS-
818 PM CDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN HODGEMAN AND NORTHWESTERN EDWARDS COUNTIES...

AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
GRAY...MOVING SOUTH AT 10 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO 
         ROOFS...SIDING AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
GRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3800 9966 3820 9973 3823 9957 3809 9957
      3809 9935 3803 9935
TIME...MOT...LOC 0117Z 000DEG 9KT 3812 9963 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH

$$

GERARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:26 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 3, 6:26 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
626 PM CDT WED JUN 3 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 207 PM CDT WED JUN 3 2015

A MID TO UPPER LEVEL TROUGH WILL AMPLIFY OVER THE WESTERN UNITED
STATES THROUGH THURSDAY, WITH SURFACE TROUGHING OVER THE HIGH
PLAINS. AMPLE LOW LEVEL MOISTURE WILL BE IN PLACE FOR MODERATE TO
HIGH SURFACE BASED CAPE VALUES ACROSS WESTERN KANSAS. ASIDE FROM
ISOLATED SURFACE BASED CONVECTION ALONG EXISTING SURFACE
BOUNDARIES SUCH AS THE ONE LOCATED ACROSS SOUTHWEST KANSAS THIS
AFTERNOON, MUCH OF THE CONVECTION WILL BE NOCTURNAL AND DRIVEN BY
THE LOW LEVEL JET. AFTER ANY ISOLATED THUNDERSTORMS THAT DEVELOP
BETWEEN DODGE CITY AND HAYS DIE OFF THIS EVENING, A MID TO UPPER
LEVEL SPEED MAX WILL BE APPROACHING THE WESTERN HIGH PLAINS. AHEAD
OF THIS FEATURE, THE LOW LEVEL JET WILL ONCE AGAIN SET UP, THE
NOSE OF WHICH WILL BE LOCATED ACROSS NORTHERN KANSAS. THEREFORE,
ELEVATED THUNDERSTORM CLUSTERS ARE LIKELY, MAINLY NORTH OF
INTERSTATE 70. ON THURSDAY, THE DRYLINE IS EXPECTED TO BE A LITTLE
MORE WELL DEFINED, AND THERE COULD BE ENOUGH CONVERGENCE FOR
THUNDERSTORMS TO FIRE ALONG IT. WHILE THE BEST CHANCE OF DRYLINE
STORMS WILL BE SOUTH OF THE 37TH PARALLEL, WHICH IS OFTEN THE
CASE, ONE CAN'T BE RULED OUT AS FAR NORTH AS LIBERAL. TEMPERATURES
OUGHT TO BE SIMILAR TO TODAY, WITH MAINLY HIGHS IN THE LOWER 90S.
THE TEMPERATURE AT HAYS, WHICH WAS HELD DOWN BY CLOUD COVER AND
UPSLOPE FLOW TODAY ON THE COOL SIDE OF THE BOUNDARY, SHOULD BE AT
LEAST IN THE UPPER 80S BY TUESDAY AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 227 PM CDT WED JUN 3 2015

OF THE CONVECTIVE ALLOWING MODELS, THE ARW AND  NMM ARE MORE
CONDUCIVE TO CONVECTION THAN IS THE 12KM NAM AT THIS TIME. THE NAM
PRETTY WELL SPLITS THE REGION TO THE NORTH AND SOUTH DURING THE DAY
KEEPING CONVECTION ACROSS NEBRASKA AND  DEEP INTO HE TEXAS
PANHANDLE. THE MOST AGGRESSIVE SOLUTION IS THE NMM WHICH ALLOWS
CONVECTION BOTH FROM THE HIGHER TERRAIN OF COLORADO LATE IN THE DAY
FEEDING INTO THE HIGHER ELEVATED CAPE AND VERY STEEP MID LEVEL LAPSE
RATES INTO WESTERN KS. ADDITIONALLY, A FEW ISOLATED STORMS DEVELOP
ALONG A MODELED OUTFLOW BOUNDARY, BUT MAY BE LIMITED IN VERTICAL
EXTENT WITH WARM AIR ALOFT. THE ARW SUPPORTS SMALL MCS DEVELOPMENT
INTO THE LATE EVENING AS WELL.

AS CONVECTIVE CHANCES EVEN THURSDAY NIGHT AND INTO FRIDAY MORNING
ARE HIGHLY DEPENDENT ON UNKNOWN MESOSCALE FEATURES, THE FORECASTER
CERTAINTY DROPS OF CONSIDERABLY INTO THE END OF THE WEEKEND. THE
WEAK UPPER RIDGE WILL REMAIN IN PLACE. THE MID LEVEL BROAD
BAROCLINIC ZONE WILL REMAIN TOT HE NORTHER OF OUR FORECAST  AREA
WHERE MID LEVEL TEMPERATURES ARE NOT AS WARM, AND MAY REMAIN THE
GENERAL FOCUS AREA FOR CONTINUE MCS DEVELOPMENT FOR A FEW MORE DAYS.
THE TREND CONTINUES FOR A PLUME OF MOISTURE FROM THE TROPICAL STORM
BLANCA BY SUNDAY NIGHT.

TEMPERATURE-WISE, WE CONTINUED WITH THE ECMWF MOS TREND FOR DAILY
MAXIMUM T, ALTHOUGH THE REND COULD BE CHANGING A WE ARE HEADING OUT
OF THE RECENT COOL, VERY CONVECTIVELY ACTIVE PERIOD. THE RAW MODEL
CONSENSUS HAS SEEMED TO HAVE HANDLED OVERNIGHT  LOWS THE BEST
RECENTLY AND CONTINUE TO FORECAST MID TO UPPER 60S LOWS DURING THE
MID LEVEL TO LATE PART OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 626 PM CDT WED JUN 3 2015

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND PARTS
OF SOUTHWEST KANSAS FOR SEVERAL HOURS THIS EVENING. FOR NOW THINK
THE BEST CHANCE FOR ANY IMPACT ON AVIATION OPERATIONS WILL BE AT
HAYS. WILL CARRY VCTS THERE FOR A GOOD PART OF THE EVENING. ANY
STORMS IN CENTRAL KANSAS SHOULD BE DIMINISHING AFTER 06-08Z.
SOUTHERLY WINDS WILL BECOME GUSTY TO 20-25 KNOTS FROM THE SOUTH BY
MID MORNING THURSDAY AS LOW LEVEL MIXING INCREASES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  92  69  89 /  10  20  10  10
GCK  66  91  67  90 /  10  10  20  10
EHA  65  93  68  92 /   0  10  10  10
LBL  67  93  69  91 /  10  10  20  10
HYS  67  90  67  87 /  40  20  30  10
P28  68  91  69  90 /  10  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...RUSSELL
AVIATION...GERARD
Hazardous weather outlook, Jun 3, 4:16 AM CDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
416 AM CDT WED JUN 3 2015

KSZ030-031-043>046-061>066-074>081-084>090-040930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
416 AM CDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS LATE TODAY AND
EARLY THIS EVENING ACROSS PORTIONS OF NORTH CENTRAL KANSAS. IF
STORMS DO DEVELOP LATE TODAY THE MAIN HAZARD FROM THESE
THUNDERSTORMS WILL BE HAIL GREATER THAN GOLF BALLS, HEAVY
RAINFALL, AND WIND GUSTS IN EXCESS OF 60 MPH. A BETTER CHANCE FOR
THUNDERSTORMS WILL OCCUR OVERNIGHT NORTH OF HIGHWAY 96. THESE
STORMS OVERNIGHT WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND
WIND GUSTS UP TO 70 MPH. HEAVY RAINFALL OVERNIGHT NIGHT MAY CAUSE
PONDING OF

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ALMOST EACH DAY INTO
EARLY NEXT WEEK. AT THIS TIME A FEW THUNDERSTORMS ON THURSDAY AND
FRIDAY WILL BE CAPABLE OF PRODUCING STRONG WINDS, QUARTER SIZE HAIL,
AND HEAVY RAINFALL.

HAZARDS WEATHER RISK...

  THURSDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.
  LIMITED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED EXCESSIVE HEAT RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT NORTH OF
HIGHWAY 96.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Jun 3, 6:30 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT WED JUN 3 2015

KSZ045-046-064-065-040015-
PAWNEE KS-HODGEMAN KS-NESS KS-RUSH KS-
630 PM CDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE...
SOUTHWESTERN RUSH...NORTHEASTERN HODGEMAN AND SOUTHEASTERN NESS
COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF BURDETT...MOVING NORTHEAST AT 5 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
PAWNEE...SOUTHWESTERN RUSH...NORTHEASTERN HODGEMAN AND SOUTHEASTERN
NESS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3823 9964 3834 9975 3849 9948 3829 9928
TIME...MOT...LOC 2330Z 233DEG 6KT 3831 9962

GERARD
Local storm report, Jun 3, 7:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
723 PM CDT WED JUN 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             3 NW BURDETT            38.22N 99.57W
06/03/2015  E1.75 INCH       PAWNEE             KS   PUBLIC

&&

NWS DODGE CITY KS
IRIS SYSTEM

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningDDCHodgeman64 min
Jun 3, 8:45 PM CDTFlash Flood WarningDDCHodgeman, Pawnee3 hr
Jun 3, 9:13 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman23 min
Jun 4, 6:45 PM CDTSpecial Weather StatementDDCGray45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.